Pointwise analysis of Riemann's
Inventiones mathematicae, Tome 105 (1991) no. 3, pp. 157-176
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Riemann's nondifferentiable function, local regularity of functions, wavelet transform
@article{IM_1991__105_3_143908,
author = {M. Holschneider and Ph. Tchamitchian},
title = {Pointwise analysis of {Riemann's} },
journal = {Inventiones mathematicae},
pages = {157--176},
year = {1991},
volume = {105},
number = {3},
zbl = {0741.26004},
url = {http://geodesic.mathdoc.fr/item/IM_1991__105_3_143908/}
}
M. Holschneider; Ph. Tchamitchian. Pointwise analysis of Riemann's. Inventiones mathematicae, Tome 105 (1991) no. 3, pp. 157-176. http://geodesic.mathdoc.fr/item/IM_1991__105_3_143908/